메뉴 건너뛰기




Volumn 22, Issue 3, 2001, Pages 326-331

A simple fast method in finding particular solutions of some nonlinear PDE

Author keywords

Nonlinear PDE; Shock wave solution; Solitary wave solution; Trial function method

Indexed keywords

NONLINEAR EQUATIONS; SHOCK WAVES; WAVE EQUATIONS;

EID: 0034884163     PISSN: 02534827     EISSN: None     Source Type: Journal    
DOI: 10.1023/A:1015514721870     Document Type: Article
Times cited : (68)

References (13)
  • 3
    • 77956834067 scopus 로고
    • A mathematical model illustrating the theory of turbulence
    • (1949) Adv Appl Mech , vol.1 , Issue.2 , pp. 171-175
    • Burgers, J.M.1
  • 5
    • 0001640546 scopus 로고
    • Formulation of saturated solutions in a nonlinear dispersive system with instability and dissipation
    • (1983) Phys Rev Lett , vol.51 , Issue.5 , pp. 381-387
    • Kawahara, T.1
  • 6
    • 36449005107 scopus 로고
    • A class of exact, periodic solutions of nonlinear envelope equations
    • (1995) J Math Phys , vol.36 , Issue.8 , pp. 4125-4137
    • Kwok, W.1    Chow2
  • 7
    • 0000607676 scopus 로고
    • Exact solutions of the generalized Kuramoto-Sivashinsky equation
    • (1990) Phys, Lett A , vol.147 , Issue.5-6 , pp. 287-291
    • Kudryashov, N.A.1
  • 9
    • 0004353888 scopus 로고    scopus 로고
    • Geometric approach for finding exact solutions to nonlinear partial differential equations
    • (1998) Phys Lett A , vol.246 , Issue.1-2 , pp. 105-112
    • Kong, D.-X.1    Hu, H.-R.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.